|johnytufnuts ||03-12-2008 08:59 PM |
post recovery problem!!!!!
I am current athlete, and only go on cylcles during the summer....I cant do anything during the year do to drug testing policies.....last summer I took testerone prop 100 mg.....1 cc every other day from may to mid august.....at the end i cycled in anavar for 40 days i took 50mg a day......throughout this cyle i took exemestane.....25 mg every other day.......after the cyle i took clomid for the post cyle recovery....I dont remember the exact dosage off the top of my head....but I noticed in december my nipples started hurting really bad!!!!....so i new it was gyno right away.....so i went to my doctor and he gave tamoxifen....I took that for a while and that didnt really do shit to be honest.....so then I waited a month or two to see if it would go away on its own....it didnt....so i ordered femara 2.5 mg.....I took 2.5 mg everday for 30 days.....my right nipple has totally went down and stoped hurting, my left nipple has gone down about 85% and has stoped hurting......wut do i do?....do i order more femara, ....will arimidex help?......I wanted to start another cyle ......I currently have testerone prop 100mg, and fina 100 mg in possesion.....if i start to juice again will it just flare right back up?....please help
|johnytufnuts ||03-14-2008 07:35 AM |
Would someone with some experience please help me with this, because I would like some advice with this problem.
|J-Rock ||03-14-2008 03:00 PM |
I would take care of the problem at hand before even thinking about doing another cycle. To be honest something like that would scare the shit out of me to quitting. I would see your doctor again, especially if your still experiencing problems after 3 months. You really should write down what doses you are using.
|All times are GMT -8. The time now is 12:28 PM. || |
Powered by vBulletin® Version 3.8.9
Copyright ©2000 - 2016, vBulletin Solutions, Inc.